# SDR SWI2023F00094

- Difficulty date: May 11, 2023
- Submitted: June 28, 2023
- Operation: Air carrier
- Aircraft: N699BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7801
- Aircraft time: 43,123 hours, 36,610 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Unknown
- Part number: UNKNOWN
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WHEEL WELL WS53.60 - FORWARD END OF THE BATT RIB CHANNEL IS CORRODED. (MARKED)     (C-CHECK RO 6/25/2023)    REMOVED AND INSTALLED NEW CHANNEL P/N 601R10203-27 ON LH WHEEL WELL WS53.60 PER CRJ 200 SRM 51-42-21 AND DWG # 601R10203 REV -G. COMPLIED WITH 51-900-1003-SKY AND M-337. SEE CONTINUE CARD FOR DETAILS
